# SDR YENA2024071100962

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 77,507 hours, 27,885 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L BTW FRAME 57 AND FRAME 58 IN AFT CARGO COMPARTMENT (CPCP FINDING ); (RESOLVED ON W/O: 1308674 TASKCARD: NR-00019) PERFORMED PERMANENT REPAIR ON STRINGER 43L BTW FRAME 57 AND FRAME 58 IN AFT CARGO COMPARTMENT IAW A320 SRM 53-00-13-300-001. TOOL USED: CALIPER P/N: 500-197-30, S/N: A21041924, DUE DATE: OCT-16-2024. THIS REPAIR IS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 60,000FC/120,000 FH, SUBSEQUENT INSPECTION AT INTERVALS OF TBD,
